# SDR HALA2018031300097

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 38 AND 39.2, -Y450  CORRODED.    CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND OUT OF LIMITS. THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97,  AND  DRAWING F53311114,  ISSUE A.
